# SDR SWIA202411120913

- Difficulty date: September 13, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 37,482 hours, 27,248 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FLOOR BEAM AT LBL12 ATTACHING FLANGE IS CRACKED AT 280 CROSSBEAM (MARKED)     (C-CHECK RO 11/11/2024)    REMOVED AND REPLACED PREVIOUS REPAIR LBL12 FLOOR BEAM SECTION -33. REF. CRJ900 SRM 53-11-43-201-003-A01 FIGURE 53-11-43-995-819 REPAIR TYPE 4.COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR (**RII**)..
